年份: ~

按条件检索“3”条记录

已选条件:
导出
  • 排序
  • 显示
1. Application of low-dimensional finite element method to fractional diffusion equation SCOPUS EI 期刊论文 认领

作者:Liu J.;Li H.;Fang Z.;Liu Y.

作者全称:Liu, Jincun;Li, Hong;Fang, Zhichao;Liu, Yang

作者机构:[Liu, Jincun ;Li, Hong ;Fang, Zhichao ;Liu, Yang ] School of Mathematical Sciences, Inner Mongolia University, Hohhot, China

第一作者:Liu, Jincun

通讯作者:Liu, Jincun

通讯作者地址:Liu, J.; School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, P. R. China电子邮件: jcliu@imu.edu.cn;Liu, J.; School of Mathematical Sciences, Inner Mongolia UniversityChina

来源:International Journal of Modeling, Simulation, and Scientific Computing,2014,Vol.5,Issue.4

SCOPUS被引频次:1

教育部学科:数学,控制科学与工程,软件工程,计算机科学与技术

摘要:Classical finite element method (FEM) has been applied to solve some fractional differential equations, but its scheme has too many degrees of freedom 更多

2. Reduced-order extrapolation spectral-finite difference scheme based on POD method and error estimation for three-dimensional parabolic equation SCIE SCOPUS 期刊论文 认领

作者:An, J;Luo, ZD;Li, H;Sun, P

作者全称:An, Jing;Luo, Zhendong;Li, Hong;Sun, Ping

作者机构:[An, Jing; Sun, Ping] Guizhou Normal Univ, Sch Math & Comp Sci, Guiyang 550001, Peoples R China.; [Luo, Zhendong] North China Elect Power Univ, Sch 更多

第一作者:An, Jing

通讯作者:Luo, ZD

通讯作者地址:Luo, ZD (reprint author), North China Elect Power Univ, Sch Math & Phys, Beijing 102206, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.5

基金:National Natural Science Foundation of China [11271127, 11361035];; Doctoral Foundation of Guizhou Normal University; Science and Technology; Fund of Guizhou Province [7052]

JCR分区:MATHEMATICS为Q4

中科院分区:大类数学4区;小类数学4区

(JCR)当年影响因子:0.377

(JCR)5年影响因子:0.575

WOS被引频次:1

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Singular value decomposition (SVD); proper orthogonal decomposition; (POD) bases; spectral-finite difference scheme (SFDS); error estimation;; parabolic equation

摘要:In this study, a classical spectral-finite difference scheme (SFDS) for the three-dimensional (3D) parabolic equation is reduced by using proper ortho 更多

3. Crank–Nicolson Finite Element Scheme and Modified Reduced-Order Scheme for Fractional Sobolev Equation SCOPUS 期刊论文 认领

作者:Liu J.;Li H.;Liu Y.

作者机构:[Liu, J] School of Mathematical Sciences, Inner Mongolia University, Hohhot, China;[ Li, H] School of Mathematical Sciences, Inner Mongolia University 更多

通讯作者地址:Li, H.; School of Mathematical Sciences, Inner Mongolia UniversityChina; 电子邮件: smslh@imu.edu.cn

来源:Numerical Functional Analysis and Optimization,2018

摘要:In this paper, a Crank–Nicolson finite difference/finite element method is considered to obtain the numerical solution for a time fractional Sobolev 更多

更新时间:Mar 28, 2019
TOP